# SDR CALA2021102501957

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 48,392 hours, 17,414 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: NA
- Condition: Damaged
- Location: Eng1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 LOW PRESSURE LIGHT LIGHT ON PREVIOUS WRITEUP ENG 1 EVIDENCE FOUND EDP. DAMAGED PLEASE COMPLETE SDR BEFORE UNLOCKING THIS ITEM. TOMC MGR CASEY SETTING SDR FOR IRREGULARITY. FURTHER DETAILS AWAITED. PER LP 7300051 REPLACED EDP AT ENG 1 AS PER AMM 29-11-11/401. LEAK CHK. NO LEAKS NOTED AT THIS TIME. ACPD EMG RUN TEST NBR 5 AS PER AMM 71-00-00-700-813-F00. ALL INDICATIONS NORMAL AT THIS TIME. OPENED EMG COWLS FOR LEAK CHK. NO LEAKS NOTED
